Record:   Prev Next
書名 Illinois journal of mathematics
出版項 [Urbana, University of Illinois Press, etc.]
國際標準期刊編號 0019-2082
book jacket

身份 EX-140(停止交換) 
館藏地數學所圖書室
Lib. Has1(1957)-62(2018)
最新收到: 2018 v.62 no.1/4

館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  v.1 (1957)    館內使用    30340100024037
 數學所圖書室  v.2 (1958)    館內使用    30340100024995
 數學所圖書室  v.3 (1959)    館內使用    30340100025000
 數學所圖書室  v.4 (1960)    館內使用    30340100026776
 數學所圖書室  v.5 (1961)    館內使用    30340100026784
 數學所圖書室  v.6 (1962)    館內使用    30340100031255
 數學所圖書室  v.7 (1963)    館內使用    30340100031263
 數學所圖書室  v.8 (1964)    館內使用    30340100036619
 數學所圖書室  v.9 (1965)    館內使用    30340100036627
 數學所圖書室  v.10 (1966)    館內使用    30340100040462

說明 v. 26 cm
$30.00
v. 1- Mar. 1957-
附註 Mathematical reviews 0025-5629
International aerospace abstracts 0020-5842
English and French
主題 Mathematics -- Periodicals
Alt Author University of Illinois (Urbana-Champaign campus)
University of Illinois at Urbana-Champaign
Alt Title Ill. j. math
Record:   Prev Next